Alert archive / Connecticut / River Flood Warnings in 2023

River Flood Warning 26, NWS Boston/Norton, MA

July 16, 2023Capitol Planning Region, Connecticut

NWS Boston/Norton, MA issued this river flood warning at Jul 16, 2023, 3:40 PM EDT for Capitol Planning Region, Connecticut. It took effect at Jul 16, 2023, 5:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 16, 2023, 3:40 PM EDT (19:40 UTC)
In effect from
Jul 16, 2023, 5:00 PM EDT
Expired
Jul 17, 2023, 2:16 AM EDT
In force
9 hr
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Flood severity
Minor

County Capitol Planning Region, CT

The radar

The Brookhaven radar (KOKX), 109 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Farmington River at Unionville (UNVC3). The gauge peaked at 11.86 ft at Jul 16, 2023, 3:00 PM EDT.

actionminormoderate810121407/1607/1707/18
Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01188090, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Jul 16, 1:56 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jul 16, 1:56 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
156 PM EDT Sun Jul 16 2023

.SYNOPSIS...
Showers and thunderstorms will persist into tonight ahead of a
slow moving front. Very warm and humid weather is expected
Monday but no rain is expected. The unsettled weather pattern
will continue this week, with the best chances for wet weather
on Tuesday and late in the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
155 PM Update:

 * Severe threat confined to NE MA - planning to allow Tornado
   Watch to expire at 3 PM
 * Attention now turns to potentially significant flash
   flooding, especially in RI and SE MA

Focus for severe weather/tornado threat is limited to NE MA
where we have the best collocation of 0-3km instability and
shear, but even in these areas the overall threat is decreasing.
We may see some short-lived circulations given environment in
place, but plan is to allow Tornado Watch to expire at 3 PM.

Our attention now centers around potentially significant flash
flood threat through tonight, especially in RI and SE MA. HREF
has a good handle on current situation and brings additional
convection to our south into SE New England in association with
weak short wave. Airmass remains primed for flash flooding with
high PWATs in excess of 2" and deep southerly flow. Potential
exists for 2-3" of rain in 6-hour period, possibly as much as
4-6"+ where showers/storms persist.

For RI and SE MA, these areas seem to be where high-res models
and ensembles are targeting the heaviest rainfall, not just in
one surge later this afternoon and evening, but possibly in
another surge around midnight. There are many urban areas that
are especially vulnerable to flash flooding, including greater
Providence, Fall River, and New Bedford. Some of these locations
could experience significant urban flooding due to expected
rainfall rates.

Otherwise, showers will slowly end from west to east tonight.
Another warm and muggy night is in store with areas of fog.

&&

.SHORT TERM /MONDAY/...
155 PM Sunday:

 * Very warm and humid but a break from the rain

Weak high pressure will build over the region on Monday as front
more or less washes out over SNE. Little change in the airmass
takes place so with expected sunshine, highs will top out well
into 80s to near 90 with dewpoints holding around 70, which
results in heat indices in low to mid 90s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
155 PM Sunday:

 * Unsettled weather pattern remains in place

Ensembles show little change in the upper air pattern this week
as yet another in a series of upper troughs deepen into a closed
low near Great Lakes. This will keep us in an overall warm and
humid pattern with rounds of showers and thunderstorms. Based
upon timing of fronts moving through, best chances appear to be
Tuesday and Thursday into Friday. We stayed close to NBM
guidance.

This should allow for river and stream levels to gradually
recede this week, however there is the possibility of at least
urban flooding given potential for locally heavy rainfall.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Forecast Confidence
Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

18z Update: Moderate confidence.

Focus for showers/storms will be across RI and eastern MA into
early tonight with possibility of another round of
showers/storms in SE MA overnight. Expecting conditions to
lower to IFR across region later this afternoon and tonight,
before conditions improve to VFR Monday and continue Monday
night.

S/SW winds shift to W/NW overnight and diminish to 10kt or less,
then we may see coastal sea breezes develop Monday.

KBOS TAF...Moderate confidence. Chances for TS have decreased so
we removed mention from 18z TAF. Expect brief downpours through
this evening.

KBDL TAF...Moderate confidence. Unsure how quickly IFR ceilings
return by tonight (it may be a few hours sooner).

Outlook /Tuesday through Friday/...

Tuesday through Tuesday Night: VFR. Chance SHRA, isolated TSRA.

Wednesday through Wednesday Night: VFR.

Thursday and Friday: VFR. Chance SHRA, isolated TSRA.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

155 PM Sunday:

Issued a Small Craft Advisory for the nearshore waters through
late afternoon for 20-25kt gusts which have been result of
clearing across SE New England. It remains in place for marginal
5-foot seas on outer waters.

Expecting showers and a few thunderstorms to expand into
southern coastal waters later today and across all waters
tonight. Drier weather briefly returns Monday as weak high
pressure builds over waters, with coastal sea breezes likely by
afternoon.

Outlook /Monday Night through Friday/...

Monday Night: Winds less than 25 kt. Areas of seas approaching
5 ft.

Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.

Tuesday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers.

Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft.

Wednesday Night: Winds less than 25 kt. Seas locally
approaching 5 ft. Slight chance of rain showers.

Thursday and Friday: Winds less than 25 kt. Chance of rain
showers.

&&

.HYDROLOGY...
In addition to the potential flash flooding tonight, we have
included several smaller rivers in Flood Warnings per latest
NERFC forecasts as well as FLASH Crest Unit Streamflow. Please
refer to the latest Flood Warnings and Statements for details.

Flood Watches continue through late tonight for the potential of
additional flooding.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch through late tonight for CTZ002>004.
MA...Flood Watch through late tonight for MAZ002>017-020-026.
RI...Flood Watch through late tonight for RIZ001>007.
MARINE...Small Craft Advisory until 6 PM EDT this evening for
     ANZ231>235-237.
     Small Craft Advisory until 8 AM EDT Monday for ANZ250-254>256.

&&

SYNOPSIS...JWD
NEAR TERM...JWD
SHORT TERM...JWD
LONG TERM...JWD/MM
AVIATION...JWD
MARINE...JWD
HYDROLOGY...Staff
Hazardous weather outlook, Jul 16, 11:39 AM EDT, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
1139 AM EDT Sun Jul 16 2023

CTZ003-004-MAZ004>007-012-014-026-RIZ001-002-171545-
Tolland CT-Windham CT-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Southern Worcester MA-
Southeast Middlesex MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-
1139 AM EDT Sun Jul 16 2023

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 497 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts
and northern Rhode Island.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002-MAZ002-003-008>011-013-015>017-020-RIZ003>007-171545-
Hartford CT-Western Franklin MA-Eastern Franklin MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-Western Norfolk MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Southern Bristol MA-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
1139 AM EDT Sun Jul 16 2023

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northern Connecticut, eastern
Massachusetts, southeastern Massachusetts, western Massachusetts,
northern Rhode Island and southern Rhode Island.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ018-019-021>024-RIZ008-171545-
Western Plymouth MA-Eastern Plymouth MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
1139 AM EDT Sun Jul 16 2023

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-171545-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
1139 AM EDT Sun Jul 16 2023

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Jul 16, 1:26 PM EDT, 2 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
126 PM EDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     Tstm Wnd Dmg     Rocky Hill              41.67N 72.63W
07/16/2023                   Hartford           CT   Broadcast Media

            Large tree uprooted per picture on social
            media. Time estimated by radar.

&&
Special weather statement, Jul 16, 2:06 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
206 PM EDT Sun Jul 16 2023

MAZ005>007-014-015-161900-
Eastern Essex MA-Suffolk MA-Central Middlesex County MA-
Western Essex MA-Southeast Middlesex MA-
206 PM EDT Sun Jul 16 2023

...A strong thunderstorm will impact portions of central Essex,
northeastern Suffolk and east central Middlesex Counties through 300
PM EDT...

At 206 PM EDT, Doppler radar was tracking a strong thunderstorm over
Danvers, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Strong winds could cause minor damage such as downed
         branches.

Locations impacted include...
Lynn, Malden, Revere, Peabody, Salem, Beverly, Gloucester, North
Andover, Melrose, Saugus, Danvers, Wakefield, Marblehead,
Newburyport, North Reading, Swampscott, Ipswich, Lynnfield, Middleton
and Boxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

A Tornado Watch remains in effect until 300 PM EDT for northeastern
Massachusetts.

&&

LAT...LON 4271 7078 4277 7082 4270 7083 4267 7073
      4264 7076 4269 7062 4264 7059 4258 7066
      4260 7065 4261 7068 4254 7090 4253 7088
      4250 7089 4250 7085 4246 7089 4243 7103
      4261 7109 4282 7081
TIME...MOT...LOC 1806Z 240DEG 37KT 4258 7094

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KC
Local storm report, Jul 16, 2:46 PM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
246 PM EDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Flash Flood      East Providence         41.80N 71.36W
07/16/2023                   Providence         RI   Law Enforcement

            Pawtucket Ave at intersection of Allerton
            Ave is flooded and impassable due to
            reported heavy flooding. Relayed by amateur
            radio.

&&

AL
Local storm report, Jul 16, 2:47 PM EDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
247 PM EDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     Flash Flood      1 S Cranston            41.75N 71.48W
07/16/2023                   Providence         RI   Trained Spotter

            Oaklawn ave flooded and impassable. Relayed
            by amateur radio.

&&

AL
Local storm report, Jul 16, 3:29 PM EDT, 11 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Boston/Norton MA
329 PM EDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Flood            Attleborough            41.93N 71.30W
07/16/2023                   Bristol            MA   Amateur Radio

            Portion of Pleasant Street flooded with DPW
            responding.

0157 PM     Flood            1 S Cranston            41.75N 71.48W
07/16/2023                   Providence         RI   Fire Dept/Rescue

            Flooding on Oaklawn Ave. Relayed by amateur
            radio.

0232 PM     Flood            Lynnfield               42.54N 71.04W
07/16/2023                   Essex              MA   Amateur Radio

            Durham Road near Gray Lane car stuck in
            street flooding.

0245 PM     Flood            2 NNW Newton            42.36N 71.23W
07/16/2023                   Middlesex          MA   Fire Dept/Rescue

            road flooded - relayed by amateur radio.

0240 PM     Flood            North Attleborough      41.97N 71.33W
07/16/2023                   Bristol            MA   Amateur Radio

            Chestnut Street closed due to flooding.

0225 PM     Flood            Norwood                 42.19N 71.20W
07/16/2023                   Norfolk            MA   Amateur Radio

            Pleasant Street flooded and impassable with
            one car stuck in street flooding.

0110 PM     Flood            1 WSW Revere            42.41N 71.01W
07/16/2023                   Suffolk            MA   Fire Dept/Rescue

            Rt 1 at Rt 16 lane closed.

1125 AM     Flood            2 WSW Rutland           42.35N 71.98W
07/16/2023                   Worcester          MA   Trained Spotter

            Pleasantdale Road - one lane flooded.

1220 PM     Flood            2 NE Topsfield          42.66N 70.93W
07/16/2023                   Essex              MA   Fire Dept/Rescue

            significant street flooding along ipswich
            road. relayed by amateur radio.

&&
Local storm report, Jul 16, 3:33 PM EDT, 7 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Boston/Norton MA
333 PM EDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Flood            Attleborough            41.93N 71.30W
07/16/2023                   Bristol            MA   Amateur Radio

            Portion of Pleasant Street flooded with DPW
            responding.

0925 AM     Flash Flood      Bristol                 41.68N 72.94W
07/16/2023                   Hartford           CT   Fire Dept/Rescue

            several roads water covered and impassible
            with vehicles stuck. relayed by amateur
            radio.

0835 AM     Tstm Wnd Dmg     Chelmsford              42.60N 71.37W
07/16/2023                   Middlesex          MA   Fire Dept/Rescue

            tree down on Old Stage Rd - relayed by
            amateur radio.

0850 AM     Flash Flood      Chelmsford              42.60N 71.37W
07/16/2023                   Middlesex          MA   Fire Dept/Rescue

            Vinal Square flooded and impassable.

0157 PM     Flood            1 S Cranston            41.75N 71.48W
07/16/2023                   Providence         RI   Fire Dept/Rescue

            Flooding on Oaklawn Ave. Relayed by amateur
            radio.

0157 PM     Flash Flood      1 S Cranston            41.75N 71.48W
07/16/2023                   Providence         RI   Trained Spotter

            Oaklawn ave flooded and impassable. Relayed
            by amateur radio.

1042 AM     Flash Flood      East Hartford           41.76N 72.62W
07/16/2023                   Hartford           CT   Fire Dept/Rescue

            Car stuck in flood waters. Relayed by
            amateur radio.

0200 PM     Flash Flood      East Providence         41.80N 71.36W
07/16/2023                   Providence         RI   Law Enforcement

            Pawtucket Ave at intersection of Allerton
            Ave is flooded and impassable due to
            reported heavy flooding. Relayed by amateur
            radio.

1215 PM     Flash Flood      3 E Ellington           41.90N 72.42W
07/16/2023                   Tolland            CT   Public

            Social media picture and report of roadway
            damage on Shenipsit Lake Rd. Photo shows
            cracking of asphalt. Time estimated.

1144 AM     Flash Flood      2 SE Fitchburg          42.57N 71.79W
07/16/2023                   Worcester          MA   Public

            Social media photo of structural damage to
            Birch St in Fitchburg. Large sections of
            asphalt lying on road with water rushing
            down. Time estimated.

0940 AM     Tstm Wnd Dmg     Glastonbury             41.70N 72.60W
07/16/2023                   Hartford           CT   Fire Dept/Rescue

            tree and wires down on Naubuc Ave - relayed
            by amateur radio.

1040 AM     Flash Flood      Hartford                41.77N 72.68W
07/16/2023                   Hartford           CT   Fire Dept/Rescue

            Parts of Franklin Ave closed from 1 foot of
            water. Relayed by Amateur Radio.

0232 PM     Flood            Lynnfield               42.54N 71.04W
07/16/2023                   Essex              MA   Amateur Radio

            Durham Road near Gray Lane car stuck in
            street flooding.

0935 AM     Tstm Wnd Dmg     Manchester              41.78N 72.52W
07/16/2023                   Hartford           CT   Fire Dept/Rescue

            trees down on wires multiple locations -
            relayed by amateur radio.

0930 AM     Flash Flood      New Britain             41.68N 72.79W
07/16/2023                   Hartford           CT   Fire Dept/Rescue

            2 feet of water on Corbin Ave - relayed by
            Amateur Radio.

0245 PM     Flood            2 NNW Newton            42.36N 71.23W
07/16/2023                   Middlesex          MA   Fire Dept/Rescue

            road flooded - relayed by amateur radio.

0240 PM     Flood            North Attleborough      41.97N 71.33W
07/16/2023                   Bristol            MA   Amateur Radio

            Chestnut Street closed due to flooding.

1058 AM     Tstm Wnd Dmg     North Brookfield        42.27N 72.08W
07/16/2023                   Worcester          MA   Emergency Mngr

            numerous large trees uprooted across town.

0225 PM     Flood            Norwood                 42.19N 71.20W
07/16/2023                   Norfolk            MA   Amateur Radio

            Pleasant Street flooded and impassable with
            one car stuck in street flooding.

0110 PM     Flood            1 WSW Revere            42.41N 71.01W
07/16/2023                   Suffolk            MA   Fire Dept/Rescue

            Rt 1 at Rt 16 lane closed.

0835 AM     Tstm Wnd Dmg     Rocky Hill              41.67N 72.63W
07/16/2023                   Hartford           CT   Broadcast Media

            Large tree uprooted per picture on social
            media. Time estimated by radar.

1125 AM     Flood            2 WSW Rutland           42.35N 71.98W
07/16/2023                   Worcester          MA   Trained Spotter

            Pleasantdale Road - one lane flooded.

1025 AM     Tstm Wnd Dmg     Tolland                 41.98N 72.15W
07/16/2023                   Tolland            CT   Fire Dept/Rescue

            tree down on wires - relayed by amateur
            radio.

1220 PM     Flood            2 NE Topsfield          42.66N 70.93W
07/16/2023                   Essex              MA   Fire Dept/Rescue

            significant street flooding along ipswich
            road. relayed by amateur radio.

0952 AM     Flash Flood      West Hartford           41.77N 72.75W
07/16/2023                   Hartford           CT   Fire Dept/Rescue

            3 feet of water on Argyle Rd - vehicle stuck
            relayed by amateur radio.

0825 AM     Flash Flood      Westford                42.58N 71.43W
07/16/2023                   Middlesex          MA   Fire Dept/Rescue

            parts of Rt 110 flooded.

0958 AM     Flash Flood      Windsor                 41.85N 72.65W
07/16/2023                   Hartford           CT   Fire Dept/Rescue

            several feet of water on Addison Rd -
            relayed by Amateur Radio.

&&

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:15 AM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Worcester45 min
Jul 16, 8:17 AM EDTTornado WarningBOXEssex, Middlesex28 min
Jul 16, 8:43 AM EDTTornado WarningBOXMiddlesex22 min
Jul 16, 9:02 AM EDTSpecial Weather StatementBOXWorcester43 min
Jul 16, 9:23 AM EDTFlash Flood WarningBOXHampden, Hampshire3 hr
Jul 16, 9:30 AM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester45 min
Jul 16, 10:10 AM EDTTornado WarningBOXMiddlesex, Worcester20 min
Jul 16, 10:16 AM EDTSevere Thunderstorm WarningBOXHampden, Hampshire, Worcester44 min
Jul 16, 10:49 AM EDTFlash Flood WarningBOXHampden, Worcester3 hr
Jul 16, 10:53 AM EDTFlash Flood WarningBOXMiddlesex, Worcester3 hr
Jul 16, 11:50 AM EDTRiver Flood WarningBOXWorcester6 hr
Jul 16, 11:53 AM EDTSpecial Weather StatementBOXEssex52 min
Jul 16, 12:24 PM EDTAreal Flood WarningBOXEssex, Middlesex, Norfolk, Suffolk3 hr
Jul 16, 12:48 PM EDTSpecial Marine WarningBOX27 min
Jul 16, 1:36 PM EDTFlash Flood WarningBOXBristol6 hr
Jul 16, 1:55 PM EDTAreal Flood WarningBOXHampshire88 min
Jul 16, 2:06 PM EDTSpecial Weather StatementBOXEssex54 min
Jul 16, 2:19 PM EDTFlash Flood WarningBOXBristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk and 1 more5 hr
Jul 16, 5:29 PM EDTFlash Flood WarningBOXBristol, Plymouth4 hr
Jul 16, 7:51 PM EDTRiver Flood WarningBOXHampden36 hr
Jul 16, 11:43 AM EDTSpecial Weather StatementBOXProvidence47 min
Jul 16, 12:42 PM EDTSpecial Weather StatementBOXProvidence48 min
Jul 16, 1:10 PM EDTSpecial Weather StatementBOXBristol, Kent, Washington50 min
Jul 16, 3:10 PM EDTRiver Flood WarningBOXKent, Providence34 hr
Jul 16, 7:51 PM EDTRiver Flood WarningBOXWashington42 hr
Jul 16, 8:54 AM EDTSpecial Weather StatementBOX51 min
Jul 16, 9:15 AM EDTSevere Thunderstorm WarningBOXCapitol Planning Region45 min
Jul 16, 9:51 AM EDTSpecial Weather StatementBOX54 min
Jul 16, 4:02 PM EDTAreal Flood WarningBOXNortheastern Connecticut Planning Region3 hr
Jul 16, 7:51 PM EDTRiver Flood WarningBOXCapitol Planning Region25 hr

Nearby

River Flood Warnings in Connecticut, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.